# SDR AALA201707219004

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 55,530 hours, 20,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT THE R1 DOOR WAS INTERMITTENT.  REMOVED AND REPLACED THE LOWER EMERGENCY LIGHT ASSEMBLY.
